What causes irregular periods? - Online Doctor Chats
Please proceed with your query
i have being facing problem of iregular periods since past 1 year
had gonethrough an MTP in MARCH 12
i have put on 20 kgs weight (92 ) now since the last 3 years
I understand. What other symptoms do you have?
lot of dandruff
bloated feeling , irritaion
mood swings , want to be lonely and quiet
do not gel well with people ,try to be away from crowds
think think think too much
lot of stress , excessive hairfall
i have a question
though its late to ask
is all thsi confidential ?
Please proceed with your enquries. This discussion is confidential.
acn u pls guide me
what to do
May I know your age?
Do you have children?
And are you looking to conceive?
Are you there?
no i do not have chidren
I am seperated and live alone
Have you seen a doctor or undergone tests / started any treatment for the same problems?
May I know what was the diagnosis of your doctor after looking at your tests and the treatment suggested?
i did visit a gynac for this and have done a sonography .Undertsand that i do not ahev polysystic ovaries however doctor mentioned that these are small eggs near the ovaries and do not need any specific traeatment
however she has given me 2 tablets
metadoze -850 none a day & deviry - 10 mg twice a day
sorry metadoze is once a day
Since how long have you been using it? Have they helped you?
just a week
they were normal
i was opearted in year 2000 for microadenoma in the pitutary gland
this was done through gama knife theraphy - Super major surgery
my recent proloactin level range is normal
Let me brief you now.
Since you been investigated extensively, I hope you realize the cause of your multiple symptoms is most likely hormonal disturbances.
I am glad to know that you have no serious issues found on testing now.
In this instance you should be treated with hormone replacements. Deviry is a progesterone supplement which is helpful.
You can continue it as instructed. If it doesn't help you regulate period, your doctor can combine estrogens to it.
One of these will help you.
Besides the medication, it is important that you do your part of lifestyle change.
The most important of this is getting back your weight into normal limits.
So start these changes immediately.
In short, you are being treated rightly. If you don't see good results (which is primarily getting back regular period), you can report back to the gynecologist.
she can combine estrogens for better results.
In addition start exercise and diet plan to reduce weight.
And get those stresses out.
Did you follow what I suggested?
i have requested for a diet chart as well online
That's a good move. It's also important that you start exercise - brisk walk for 15-20 minutes will not be that difficult to start off with.
Add more exercise as and when you find time.
With weight under check and the medicines, I expect you to have better quality life.
Do you have any questions?
yes last one
any alternate medicine to loose weight
and reduce stress
There are few other drugs that are marketed
as weight reducing pills and appetite inhibitors.
They either come packed with significant side effects or they lack enough evidence that they work.
If you are able to follow metadoze, diet plan and moderate exercise religiously, I expect you to begin losing weight in the next 3 months time.
I don't feel you will look for alternate medicine then.
Hope I am clear.
Is there anything else?
Are you there?
I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
Related questions you may be interested in